# SDR GTIA2023081537419

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 33,692 hours, 13,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 43742
- Condition: Inoperative
- Location: Zone 900
- Part time: 11,327 hours, 5,105 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOP-R/R'D FA FWD MEGAPHONE AS REQ'D OPS GOOD IAW AMM 25-65-00
